# SDR U2RA2024081500024

- Difficulty date: June 1, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 113,308 hours, 17,150 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 113,308 hours, 17,150 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFOMING C CHEHCK IN GMF, FOUNF CRACK ON SKIN AT RH W/G W/W CANTED PRESSURE DECK SURFACE SKIN AT STA 1241 RBL 5.5 CATEGORY B REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH SRM 53-40-51 REPAIR 6 (REV 59, 20 FEB /2024
